# SDR BAQA092513

- Difficulty date: February 4, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N117UP
- Make and model: Bolkms BK117C1
- Aircraft serial: 7508
- Aircraft time: 3,240 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 109290
- Part serial: 0550
- Condition: Noisy
- Location: Cockpit
- Part time: 3,241 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT MAKING NOISE WHEN INSTALLED ON AIRCRAFT.  REPLACED BY SERVICABLE UNIT.  03/11/2004
